Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A category analogue of the Hewitt-Savage zero-one law


Authors: M. Bhaskara Rao and K. P. S. Bhaskara Rao
Journal: Proc. Amer. Math. Soc. 44 (1974), 497-499
MSC: Primary 54H15; Secondary 60F20
DOI: https://doi.org/10.1090/S0002-9939-1974-0345084-9
MathSciNet review: 0345084
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A category analogue of the Hewitt-Savage zero-one law is obtained in this paper.


References [Enhancements On Off] (What's this?)

  • [1] P. A. Meyer, Probability and potentials, Blaisdell, Waltham, Mass., 1966. MR 34 #5119. MR 0205288 (34:5119)
  • [2] J. C. Oxtoby, Note on transitive transformations, Proc. Nat. Acad. Sci. U.S.A. 23 (1937), 443-446.
  • [3] -, Cartesian products of Baire spaces, Fund. Math. 49 (1960/61), 157-166. MR 25 #4055; 26 #1453. MR 0140638 (25:4055)
  • [4] -, Measure and category, Springer-Verlag, New York, 1970.
  • [5] H. E. White, Jr., Two results involving Baire spaces (preprint).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H15, 60F20

Retrieve articles in all journals with MSC: 54H15, 60F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0345084-9
Keywords: First category sets, sets with the property of Baire, Baire space, pseudo-base, group of transformations, invariant set, Hewitt-Savage zero-one law, tail set, homogeneous spaces
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society